(topics not germane)
I suffer from a chronic external nose irritation: idiopathic paresthesia?(my) Doc says it's sensitive nerve endings. They tingle/throb constantly at the tip(nasal dorsal nerve?) The area below my lower lip is similarly affected. No neuralgia, ie pain. I'm told it may be a common nerve. Swiping yields but temporary relief. It always creeps back. I've tried a plethora of topicals to no avail: OTCs(all) , returns to East Coast manufacturers, and compounded medicine. I don't want to take an oral, I take 6 currently, for such a small localized area. Furthermore, most of the meds I use are analgesics(arthritis) with no significant relief(to nose) I've had this neuropathy for several years.
Camphor-up to 4%(ret)
LMX, lidocaine 4&5%
Emla, “ with prilocaine, both 2.5%(ret)
Aspercreme, trolamine salicylate, methyl too
Hydrocortisone-OTC 1%, hosp 2.5%
Lanacane, benzocaine- 6&18% max
Anti Itch X, benzyl alcohol
Zonalon, doxepin hydrochloride(ret)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.